# SDR DALA2020050602361

- Difficulty date: May 4, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 48,597 hours, 25,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3140, L/P 1555410) CABIN EMERGENCY LIGHTS CAME ON UNCOMMANDED DURING CRUISE. CORRECTIVE ACTION: RAN SYS TEST AGAIN WITH STILL NO FAULTS NOTED. REPLACED RELAY 8WL RE RAN OP TEST. ALL CK'S GOOD. OK FOR SVC REF A319 TSM 33-51-00-810-819-A.
